正规矩阵的任意扰动  被引量:2

ARBITRARY PERTURBATIONS OF NORMAL MATRICES

在线阅读下载全文

作  者:吕炯兴[1] 

机构地区:[1]南京航空航天大学理学院,南京210016

出  处:《高等学校计算数学学报》2000年第1期85-89,共5页Numerical Mathematics A Journal of Chinese Universities

摘  要:In this paper, we discuss the perturbation of the eigenvalues of a normal matrix. Some results on the perturbation of the eigenvalues of a normal matrix A affected by an arbitrary perturbation A+X are given.In this paper, we discuss the perturbation of the eigenvalues of a normal matrix. Some results on the perturbation of the eigenvalues of a normal matrix A affected by an arbitrary perturbation A+X are given.

关 键 词:正规矩阵 扰动 特征值 Wielandt-Hoffman定理 

分 类 号:O241.6[理学—计算数学] O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象